# SDR AUS20040035

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A10011
- Condition: Sticking
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CROSSFEED VALVE ACTUATOR FAILED.  CROSSFEED VALVE STUCK IN THE OPEN POSITION.
